You are not currently logged in.
Access JSTOR through your library or other institution:
Note on Minimax Estimation in a Partly Linear Model
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 56, No. 2 (Jun., 1994), pp. 358-364
Published by: Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25050994
Page Count: 7
Preview not available
In this paper a minimax estimation of a linear map from an arbitrary linear space into a Hilbert space is investigated under quadratic loss. A partly linear model is considered which includes e.g. multivariate semiparametric estimation, minimax identification of a linear part of a stochastic equation and a minimax estimation for a second order stochastic process.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1994 Indian Statistical Institute